Skip to main content

Computing with Infinite Data

Deliverables

Project Web Site

An internet web page will be set up and maintained. It will inform the public about project events and important research achievements, but also provide an internal discussion platform.

Mid-term meeting

Organisation of mid-term meeting between consortium and project officer.

IPR Training

Training on Intellectual Property Rights.

Searching for OpenAIRE data...

Publications

Computing Solution Operators of Boundary-value Problems for Some Linear Hyperbolic Systems of PDEs

Author(s): Svetlana Selivanova, Victor Selivanov
Published in: Logical Methods in Computer Science, Issue Volume 13, Issue 4, 2017, ISSN 1860-5974
DOI: 10.23638/LMCS-13(4:13)2017

On the functions generated by the general purpose analog computer

Author(s): Olivier Bournez, Daniel Graça, Amaury Pouly
Published in: Information and Computation, Issue 257, 2017, Page(s) 34-57, ISSN 0890-5401
DOI: 10.1016/j.ic.2017.09.015

Computing geometric Lorenz attractors with arbitrary precision

Author(s): D. S. Graça, C. Rojas, N. Zhong
Published in: Transactions of the American Mathematical Society, Issue 370/4, 2018, Page(s) 2955-2970, ISSN 0002-9947
DOI: 10.1090/tran/7228

Polynomial Time Corresponds to Solutions of Polynomial Ordinary Differential Equations of Polynomial Length

Author(s): Olivier Bournez, Daniel S. Graça, Amaury Pouly
Published in: Journal of the ACM, Issue 64/6, 2017, Page(s) 1-76, ISSN 0004-5411
DOI: 10.1145/3127496

Complexity for partial computable functions over computable Polish spaces

Author(s): MARGARITA KOROVINA, OLEG KUDINOV
Published in: Mathematical Structures in Computer Science, Issue 28/3, 2018, Page(s) 429-447, ISSN 0960-1295
DOI: 10.1017/s0960129516000438

Computable elements and functions in effectively enumerable topological spaces

Author(s): MARGARITA KOROVINA, OLEG KUDINOV
Published in: Mathematical Structures in Computer Science, Issue 27/8, 2017, Page(s) 1466-1494, ISSN 0960-1295
DOI: 10.1017/s0960129516000141

The Rice-Shapiro theorem in Computable Topology

Author(s): Korovina, Margarita and Kudinov, Oleg
Published in: Logical methods in computer science, 2017, ISSN 1860-5974
DOI: 10.23638/lmcs-13(4:30)2017

Embedding locales and formal topologies into positive topologies

Author(s): Francesco Ciraulo, Giovanni Sambin
Published in: Archive for Mathematical Logic, Issue 57/7-8, 2018, Page(s) 755-768, ISSN 0933-5846
DOI: 10.1007/s00153-017-0605-0

The principle of pointfree continuity

Author(s): Tatsuji Kawai, Giovanni Sambin
Published in: Logical Methods in Computer Science, Issue 15, 2019, Page(s) 1--22, ISSN 1860-5974
DOI: 10.23638/lmcs-15(1:22)2019

Hyper Natural Deduction for Gödel Logic—A natural deduction system for parallel reasoning

Author(s): Arnold Beckmann, Norbert Preining
Published in: Journal of Logic and Computation, Issue 28/6, 2018, Page(s) 1125-1187, ISSN 0955-792X
DOI: 10.1093/logcom/exy019

A topological view on algebraic computation models

Author(s): Eike Neumann, Arno Pauly
Published in: Journal of Complexity, Issue 44, 2018, Page(s) 1-22, ISSN 0885-064X
DOI: 10.1016/j.jco.2017.08.003

Computability in basic quantum mechanics

Author(s): Eike Neumann, Martin Pape, Thomas Streicher
Published in: Logical Methods in Computer Science, Issue 14-2, 2018, ISSN 1860-5974
DOI: 10.23638/lmcs-14(2:14)2018

Weihrauch-completeness for layerwise computability

Author(s): Arno Pauly, Willem Fouché, George Davie
Published in: Logical Methods in Computer Science, Issue 14-2, 2018, ISSN 1860-5974
DOI: 10.23638/lmcs-14(2:11)2018

The Ho-Zhao Problem

Author(s): Weng Kin Ho, Jean Goubault-Larrecq, Achim Jung, Xiaoyong Xi
Published in: Logical Methods in Computer Science, Issue 14 (1:7), 2018, Page(s) 1--19, ISSN 1860-5974
DOI: 10.23638/lmcs-14(1:7)2018

Topological Scott Convergence Theorem

Author(s): Hadrian Andradi, Weng Kin Ho
Published in: Logical Methods in Computer Science, Issue 15-1, 2019, Page(s) 1-14, ISSN 1860-5974
DOI: 10.23638/lmcs-15(1:29)2019

Behavioural Equivalence via Modalities for Algebraic Effects

Author(s): Alex Simpson, Niels Voorneveld
Published in: ACM Transactions on Programming Languages and Systems (TOPLAS), Issue 42/1, 2020, Page(s) 1-45, ISSN 0164-0925
DOI: 10.1145/3363518

Computability of Ordinary Differential Equations

Author(s): D. S. Graça, N. Zhong
Published in: Proceedings of the 14th Conference on Computability in Europe, CiE 2018: Sailing Routes in the World of Computation, Issue Volume 10936 of Lecture Notes in Computer Science, 2018, Page(s) 204-213

Eating Pizza to learn fractions

Author(s): Ombretta Gaggi, Francesco Ciraulo, Marco Casagrande
Published in: Proceedings of the 4th EAI International Conference on Smart Objects and Technologies for Social Good - Goodtechs '18, 2018, Page(s) 220-225
DOI: 10.1145/3284869.3284921

Average-Case Polynomial-Time Computability of Hamiltonian Dynamics

Author(s): Akitoshi Kawamura, Holger Thies, Martin Ziegler
Published in: Leibniz International Proceedings in Informatics (LIPIcs), 2018, Page(s) 30:1--30:17
DOI: 10.4230/lipics.mfcs.2018.30

Behavioural equivalence via modalities for algebraic effects

Author(s): Alex Simpson, Niels Voorneveld
Published in: Lecture Notes in Computer Science, Issue 10809, 2018, Page(s) 300--326

Displayed categories

Author(s): Benedikt Ahrens, Peter LeFanu Lumsdaine
Published in: Leibniz International Proceedings in Informatics, Issue 84, 2017, Page(s) 5:1--5:16
DOI: 10.4230/lipics.fscd.2017.0

Tunneling on Wheeler Graphs

Author(s): Jarno Alanko, Travis Gagie, Gonzalo Navarro, Louisa Seelbach Benkner
Published in: 2019 Data Compression Conference (DCC), 2019, Page(s) 122-131
DOI: 10.1109/dcc.2019.00020

Topological Analysis of Representations

Author(s): Mathieu Hoyrup
Published in: Sailing Routes in the World of Computation, Issue 10936, 2018, Page(s) 214-223
DOI: 10.1007/978-3-319-94418-0_22

Weak Reduction Principle and Computable Metric Spaces

Author(s): Margarita Korovina, Oleg Kudinov
Published in: Sailing Routes in the World of Computation, Issue 10936, 2018, Page(s) 234-243
DOI: 10.1007/978-3-319-94418-0_24

Outline of Partial Computability in Computable Topology

Author(s): Margarita Korovina, Oleg Kudinov
Published in: Unveiling Dynamics and Complexity, Issue 10307, 2017, Page(s) 64-76
DOI: 10.1007/978-3-319-58741-7_7

On Higher Effective Descriptive Set Theory

Author(s): Margarita Korovina, Oleg Kudinov
Published in: Unveiling Dynamics and Complexity, Issue 10307, 2017, Page(s) 282-291
DOI: 10.1007/978-3-319-58741-7_27

Extending Wadge Theory to k-Partitions

Author(s): Victor L. Selivanov
Published in: Unveiling Dynamics and Complexity, Issue 10307, 2017, Page(s) 387-399
DOI: 10.1007/978-3-319-58741-7_36

On Choice Rules in Dependent Type Theory

Author(s): Maria Emilia Maietti
Published in: Theory and Applications of Models of Computation, Issue 10185, 2017, Page(s) 12-23
DOI: 10.1007/978-3-319-55911-7_2

Behavioural Equivalence via Modalities for Algebraic Effects

Author(s): Alex Simpson, Niels Voorneveld
Published in: Programming Languages and Systems, Issue 10801, 2018, Page(s) 300-326
DOI: 10.1007/978-3-319-89884-1_11

Optimized Program Extraction for Induction and Coinduction

Author(s): Ulrich Berger, Olga Petrovska
Published in: Sailing Routes in the World of Computation, Issue 10936, 2018, Page(s) 70-80
DOI: 10.1007/978-3-319-94418-0_7

Undecidability of Equality for Codata Types

Author(s): Ulrich Berger, Anton Setzer
Published in: Coalgebraic Methods in Computer Science - 14th IFIP WG 1.3 International Workshop, CMCS 2018, Colocated with ETAPS 2018, Thessaloniki, Greece, April 14–15, 2018, Revised Selected Papers, Issue 11202, 2018, Page(s) 34-55
DOI: 10.1007/978-3-030-00389-0_4

Highlights of the Rice-Shapiro Theorem in Computable Topology

Author(s): Margarita Korovina, Oleg Kudinov
Published in: Perspectives of System Informatics, Issue 10742, 2018, Page(s) 241-255
DOI: 10.1007/978-3-319-74313-4_18

Factorizing the Top-Loc adjunction through positive topologies

Author(s): Francesco Ciraulo, Tatsuji Kawai, Samuele Maschio
Published in: 2018

A predicative variant of Hyland's Effective Topos

Author(s): Maria Emilia Maietti, Samuele Maschio
Published in: 2018

σ-locales and Booleanization in Formal Topology

Author(s): Francesco Ciraulo
Published in: 2019

Reducibility, a constructive dual of spatiality

Author(s): F. Ciraulo - G. Sambin
Published in: Journal of Logic and Analysis, 2019

Overlap Algebras as Almost Discrete Locales

Author(s): Francesco Ciraulo
Published in: 2016

Representations and evaluation strategies for feasibly approximable functions

Author(s): Michal Konecny, Eike Neumann
Published in: 2018

Computability on quasi-Polish spaces

Author(s): Mathieu Hoyrup, Cristobal Rojas, Victor Selivanov, Donald M. Stull
Published in: 2019

Overt choice

Author(s): Matthew de Brecht, Arno Pauly, Matthias Schröder
Published in: 2019

Elementary quotient completions, Church's Thesis, and partitioned assemblies

Author(s): Maria Emilia Maietti, Fabio Pasquali, Giuseppe Rosolini
Published in: 2018

Enumeration degrees and non-metrizable topology

Author(s): Takayuki Kihara, Arno Pauly
Published in: 2019

Results in descriptive set theory on some represented spaces

Author(s): Mathieu Hoyrup
Published in: 2019

A minimal representation of continuous functions

Author(s): Franz Brauße, Florian Steinberg
Published in: 2018

"Semantics, logic and verification of ""exact real computation"""

Author(s): Franz Brauße, Pieter Collins, Johannes Kanig, SunYoung Kim, Michal Konečný, Gyesik Lee, Norbert Müller, Eike Neumann, Sewon Park, Norbert Preining, Martin Ziegler
Published in: 2019

Searching for an analogue of ATR in the Weihrauch lattice

Author(s): Takayuki Kihara, Alberto Marcone, Arno Pauly
Published in: 2018

On the computability of the Fréchet distance of surfaces in thwe bitmodel of real computation

Author(s): Eike Neumann
Published in: 2018

Parameterised second-order complexity theory with applications to the study of interval computation

Author(s): Eike Neumann, Florian Steinberg
Published in: 2017

Representation Theory of Compact Metric Spaces and Computational Complexity of Continuous Data

Author(s): Akitoshi Kawamura, Donghyun Lim, Svetlana Selivanova, Martin Ziegler
Published in: 2018

Natural density and probability, constructively

Author(s): Samuele Maschio
Published in: 2019

A syntactic approach to continuity of T-definable functionals

Author(s): Chuangjie Xu
Published in: 2019

On Formal Verification in Imperative Multivalued Programming over Continuous Data Types

Author(s): Gyesik Lee, Norbert Müller, Eike Neumann, Sewon Park, Norbert Preining, Martin Ziegler
Published in: 2019